RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 228, Pages 236–245 (Mi tm503)  

This article is cited in 2 scientific papers (total in 2 papers)

Simple Random Walks along Orbits of Anosov Diffeomorphisms

V. Y. Kaloshin, Ya. G. Sinai

Princeton University, Department of Mathematics

Abstract: We consider a Markov chain whose phase space is a $d$-dimensional torus. A point $x$ jumps to $x+\omega$ with probability $p(x)$ and to $x-\omega$ with probability $1-p(x)$. For Diophantine $\omega$ and smooth $p$ we prove that this Maslov chain has an absolutely continuous invariant measure and the distribution of any point after $n$ steps converges to this measure.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 224–233

Bibliographic databases:

UDC: 531.19
Received in September 1999
Language: English

Citation: V. Y. Kaloshin, Ya. G. Sinai, “Simple Random Walks along Orbits of Anosov Diffeomorphisms”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Tr. Mat. Inst. Steklova, 228, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 236–245; Proc. Steklov Inst. Math., 228 (2000), 224–233

Citation in format AMSBIB
\Bibitem{KalSin00}
\by V.~Y.~Kaloshin, Ya.~G.~Sinai
\paper Simple Random Walks along Orbits of Anosov Diffeomorphisms
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 236--245
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782584}
\zmath{https://zbmath.org/?q=an:0985.60045}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 224--233


Linking options:
  • http://mi.mathnet.ru/eng/tm503
  • http://mi.mathnet.ru/eng/tm/v228/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kaimanovich V.A., Kifer Y., Rubshtein B.Z., “Boundaries and harmonic functions for random walks with random transition probabilities”, Journal of Theoretical Probability, 17:3 (2004), 605–646  crossref  mathscinet  zmath  isi  scopus  scopus
    2. V. I. Senin, “Sojourn measures of random walks on deterministic sequences”, Theory Stoch. Process., 19(35):1 (2014), 91–99  mathnet  mathscinet
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:393
    Full text:74
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019